Differences between means with bounds from a Riemann-Stieltjes integral

Full text for this resource is not available from the Research Repository.

Cerone, Pietro and Dragomir, Sever S (2003) Differences between means with bounds from a Riemann-Stieltjes integral. Computers & Mathematics with Applications, 46 (2-3). pp. 445-453. ISSN 0898-1221


An identity for the difference between two integral means is obtained in terms of a Riemann-Stieltjes integral. This enables bounds to be procured when the integrand is of bounded variation, Lipschitzian and monotonic. If f is absolutely continuous, bounds are also obtained for f Lp[a, b], 1 ≤ p < ∞, the usual Lebesgue norms. This supplements earlier results involving f′ L∞ [a, b].

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/1715
DOI 10.1016/S0898-1221(03)90037-X
Official URL http://dx.doi.org/10.1016/S0898-1221(03)90037-X
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Keywords Ostrowski's inequality, Riemann-Stieltjes integral
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login